# SDR AUS20040242

- Difficulty date: March 30, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TFE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1379305A155
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR RADIUS ROD UP HYDRAULIC HOSE FAILED. LOSS OF HYDRAULIC FLUID.
